# SDR AWXA200301043

- Difficulty date: August 11, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 657377339
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1 INCH CRACK WAS FOUND ON NR 2 ENGINE LT FORWARD COWL INNER SKIN UNDER UPPER FORWARD SAFETY LATCH. MAINTENANCE CUTOUT CRACKED SKIN ON NR 2 ENGINE LT FORWARD COWL INNER SKIN NAC STA 120 RT; FABRICATED A DOUBLER, SHIM AND FILLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 54-10-3, PG. 3-4, FIG. 2.
